Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Chest discomfort before and during cycle with fatigue, tingling. Prior EKG showed valve regurgitation. Heart issues?

I am a 34 year old Female and I have.been experiencing chest discomfort right before and during my cycle for over a year, recently I have had it almost daily. Symptoms include heaviness in my heart area, sensation like an electrical zap, fatigue , tonight heaviness and my breath was heavier, tingling in fingers face and feet and I felt as though I would lose conciousness. I had a ekg in 09 and found I have a valve regurgitation...but at the time I only had the electrical sticky pains and they would cause me to cough...what could be happening...b12 deficiency? Heart problems?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
vitamin B1 thiamine deficiency (BERI BERI)causes

weight loss, emotional disturbances, impaired sensory perception (Wernicke's encephalopathy), weakness and pain in the limbs, and periods of irregular heart rate. Edema (swelling of bodily tissues) is common. It may increase the amount of lactic acid and pyruvic acid within the blood. In advanced cases, the disease may cause High output cardiac failure and death.

2types wet and dry
Dry beriberi and Wernicke-Korsakoff syndrome affect the peripheral and central nervous system respectively.
Wet beriberi affects the cardiovascular system, as well as other bodily systems.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor